# SDR SIMA201906108004

- Difficulty date: June 8, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 36,761 hours, 32,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: 15095
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY LIGHT FAIL OPC.  REMOVED AND REPLACED BATTERY CHARGER IAW EMB 140 AMM 33-50-04, OP CK GOOD
